# SDR AALA980052

- Difficulty date: January 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702AA
- Make and model: Boeing 727223
- Aircraft serial: 22460
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 5774441
- Condition: Ruptured
- Location: Aft Fuselage
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ORD - FLT 1966 - AFTER TAKEOFF ORD, FLIGHT CREW TURNED ON WING ANTI-ICE AND HEARD A LOUD BANG FOLLOWED BY VIBRATION.  AIRCRAFT RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  CHECK OF AIRCRAFT REVEALED TWO SUPPLY DUCTS RUPTURED.  AIRCRAFT MAINTENANCE REPLACED RUPTURED SUPPLY DUCTS AND AS A PRECAUTION, REPLACED ENGINE BLEED AIR SHUT-OFF VALVE.  SYSTEM GROUND AND LEAKED CHECKED NORMAL OPERATION.  (X)
